# SDR COMA0670162

- Difficulty date: August 9, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 7,603 hours, 5,628 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT SIDE OF WEB AT FS 280 BULKHEAD AT WL 79.50.  REPLACED WEB WITH WEB FABRICATED FROM .040" 7075-T6 PO 13577 IAW BOMBARDIER REO 670-53-11-052 REV A.
